Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 964120, 14 pages
http://dx.doi.org/10.1155/2014/964120
Research Article

A Scheduling Problem in the Baking Industry

1Department of Applied Mathematics, Institute of Mathematics, Statistics and Scientific Computing, State University of Campinas, Campinas, SP, Brazil
2School of Applied Sciences, State University of Campinas, Limeira, SP, Brazil

Received 5 December 2013; Revised 29 April 2014; Accepted 29 April 2014; Published 19 June 2014

Academic Editor: Nachamada Blamah

Copyright © 2014 Felipe Augusto Moreira da Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Felipe Augusto Moreira da Silva, Antonio Carlos Moretti, and Anibal Tavares de Azevedo, “A Scheduling Problem in the Baking Industry,” Journal of Applied Mathematics, vol. 2014, Article ID 964120, 14 pages, 2014. https://doi.org/10.1155/2014/964120.